# SDR DXTA2021040540400

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 3,130 hours, 2,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING PRE FLIGHT CHECK, NO EMERGENCY LIGHTS COME ON WITH MAIN BATTERIES OFF AND SWITCH IN ARM. LIGHTS WILL COME ON WITH MAIN BATTERIES OFF AND SWITCH IN ON POSITION.  UPON START UP NOTED BATTERY VOLTAGE WAS LOW.  ENERGIZED THE AIRCRAFT AND CHARGED THE SYSTEM.  PERFORMED OPS CHECK.  GOOD.  IAW CE680A AMM 33-50-00
